Soft 〖"Pre" 〗^*-Generalized Continuous Functions in Soft Topological Spaces

C Reena, M Karthika


The aim of this paper is to define a new class of generalized continuous functions called soft -generalized continuous functions and soft -generalized irresolute functions in soft topological spaces. We discuss several characterizations of soft -generalized continuous and irresolute functions and also investigate their relationship with other soft continuous functions


soft 〖pre〗^*-generalized continuous functions and soft 〖pre〗^*-generalized irresolute functions

Full Text:



Aras C.G and Sonmez A, ON SOFT MAPPINGS, arXiv: 1305.4545, (2013).

Athar Kharal and Ahmad.B, MAPPINGS ON SOFT CLASSES,New Math. Nat. Comput. 7(3), 471-481 (2011)

Janaki C and Jeyanthi V, ON SOFT πGr-CONTINUOUS IN SOFT TOPOLOGICAL SPACES,International Journal of Engineering Research and Technology, ISSN:2278-0181, vol 3, (2014).

Mahanta J and Das P.K., ON SOFT TOPOLOGICAL SPACE VIA SEMIOPEN AND SEMICLOSED SOFT SETS, arXiv:1203.4133v1 (math.GN), (2012).

Metin Akdag and Alkan Ozkan, SOFT ALPHA-OPEN SETS AND SOFT ALPHA-CONTINUOUS FUNCTIONS,Hindawi Publishing Corporation, Abstract and Applied Analysis, 2014, 7 pages.

Molodtsov D.A., SOFT SET THEORY-FIRST RESULTS,Computers and Mathematics with Applications37 (1999) 19-31.

Muhammad Shabir and Munazza Naz, ON SOFT TOPOLOGICAL SPACES,Computers and Mathematics with Applications volume 61, Issue 7, April 2011, 1786-1799.

Reena C and Karthika M, A NEW CLASS OF GENERALIZED CLOSED SETS IN SOFT TOPOLOGICAL SPACES,paper presented in the International Virtual Conference on Current Scenario in Modern Mathematics (ICCSMM-2022).

Sattar Hameed Hamzah and Samer Adnan Jubair, ON SOFT GENERALIZED CONTINUOUS MAPPINGS,Journal of Al-Qadisiyah for Computer Science and Mathematics, 8(1) 83-92, (2016).



  • There are currently no refbacks.

Copyright (c) 2022 C REENA, M KARTHIKA

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.